# SDR DL73K991715

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 2740 · Stabilizer Control System
- Part: Wire
- Part number: W326311
- Condition: Failed
- Location: Bs 1088
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STAB TRIM CONTROL WHEEL SWITCHES INOP.  POPS ACTUATOR C/B.  AUTOPILOT TRIM IS OK.  FOUND WIRES SHORTED TO GROUND AT BULKKHEAD 1088.  REPAIRED   WIRE WITH SPLICES.  WIRE NRS W326-313, W326-312, W326-311 PER BOEING STANDARD WIRING PRACTICES MANUAL.
